Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 75, NWS Pueblo, CO

May 26, 2010El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2010, 9:39 PM MDT for El Paso County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2010, 9:39 PM MDT (03:39 UTC)
Expired
May 26, 2010, 10:09 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 37 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 9:40 PM MDTHAIL 14 W Ellicott, CO
May 26, 9:45 PM MDTHAIL 11 W Ellicott, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 480 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
480 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS55 KPUB 270339
SVRPUB
COC041-270445-
/O.NEW.KPUB.SV.W.0075.100527T0339Z-100527T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
939 PM MDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1045 PM MDT

* AT 935 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ELLICOTT...OR 23 MILES EAST OF COLORADO SPRINGS...AND MOVING EAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YODER...TRUCKTON AND RUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 3856 10405 3871 10450 3905 10447 3909 10404
TIME...MOT...LOC 0339Z 291DEG 12KT 3884 10436
WIND...HAIL 60MPH 1.00IN

$$
ROSE
1 follow-up statement
934 
WWUS55 KPUB 270409
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT WED MAY 26 2010

COC041-270420-
/O.CAN.KPUB.SV.W.0075.000000T0000Z-100527T0445Z/
EL PASO CO-
1009 PM MDT WED MAY 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3856 10405 3871 10450 3905 10447 3909 10404
TIME...MOT...LOC 0410Z 291DEG 12KT 3880 10424

$$
ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM MDT, 6 hours 38 minutes earlier.

Area forecast discussion, May 26, 3:01 PM MDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT WED MAY 26 2010

.SHORT TERM...
(TONIGHT AND TOMORROW)

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE STARTING TO SPARK ALONG A
BOUNDARY EXTENDING FROM US 50 IN OTERO COUNTY TO THE SOUTHEAST ACROSS
BACA COUNTY TO THE KANSAS STATE LINE. THESE SHOWERS AND
THUNDERSTORMS ARE UNIDIRECTIONAL AS THERE ISN'T MUCH SHEAR. CAPE IS
AROUND 1000 J/KG. WITH DEWPOINTS IN THE UPPER 50'S LOWER 60S ALONG
THE EASTERN PLAINS WOULDN'T RULE OUT ONE OR TWO STORMS GOING SEVERE.
THERE IS A WEAK SHORT WAVE TROUGH THAT IS MOVING UP FROM THE SOUTH
ACROSS EASTERN COLORADO THIS AFTERNOON. THIS TROUGH HAS A VORTICITY
MAXIMUM THAT IS PROVIDING ENOUGH UPPER LEVEL FORCING TO HELP IN
STORM GENERATION.

TONIGHT...WITHOUT STRONG SHEAR ONCE THE SUNSETS AND AS THE VORT MAX
MOVES NORTH THE STORMS WILL LOSE THEIR FORCING AND WILL DISSIPATE.
THIS LOOKS TO OCCUR AROUND 8 TO 9 PM. A WEAK UPPER LEVEL RIDGE WILL
RETROGRADE ACROSS SOUTHERN COLORADO THIS EVENING AND TOMORROW. THIS
WILL ALLOW FOR DRYING CONDITIONS. TEMPERATURES WILL BE COOL THIS
EVENING BUT DUE TO CLOUDY CONDITIONS LATE TONIGHT...EARLY TOMORROW
MORNING...TEMPERATURES WILL REMAIN WARMER THAN LAST NIGHT.

TOMORROW...THE BIGGEST CONCERN TOMORROW IS FIRE WEATHER CONDITIONS
IN THE SAN LUIS VALLEY. THERE WILL BE STRONG SOUTHWESTERLY WINDS
TOMORROW AFTERNOON. THERE WILL BE SOME DRYING DUE TO THE WARM AIR
ADVECTION HOWEVER THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE
CRITERIA. ANY THUNDERSTORMS TOMORROW AFTERNOON WILL BE ALONG THE
MOUNTAINS.  CERU

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...PERIODIC THREAT FOR SOME SEVERE CONVECTION...

.FRIDAY...UPPER LEVEL RIDGE REMAINS OVER THE HIGH PLAINS WITH
SOUTHEAST FLOW IN THE LOWER LEVELS OVER THE PLAINS.  FLOW ALOFT
REMAINS RELATIVELY WEAK WITH STRONGER FLOW TO THE NORTH.  SPC DAY 3
OUTLOOK HAS SLIGHT RISK OVER WYOMING AND MONTANA WHICH MAKES SENSE
WITH THE CURRENT PROGS.  THE NAM...EC AND GFS BRING A MONSOON LIKE
PLUME OF MID LEVEL MOISTURE NORTHWARD INTO THE MOUNTAINS.  INCREASED
POPS TO SCATTERED OVER PORTIONS OF THE EASTERN MOUNTAINS.  BELIEVE
FAR EASTERN PLAINS WILL REMAIN CAPPED AND KEPT SILENT POPS ON THE
PLAINS.

.SATURDAY...TROUGH OVER THE ROCKIES MOVES TO THE EAST.  FLOW ALOFT
INCREASES WITH AN INCREASED THREAT FOR SEVERE STORMS.  THE BEST
FORCING PASSES TO THE NORTH AND A SURFACE LOW IS FORECAST TO
DEVELOP OVER NORTHERN COLORADO OR SOUTHERN WYOMING.  MAIN PROBLEM
WILL BE HOW QUICKLY THE LOW LEVEL MOISTURE WILL MOVE EASTWARD.  NAM
AND GFS HAS LOW LEVEL MOISTURE AND HIGHER CAPE AIR MOVING INTO
KANSAS BY THE AFTERNOON...BUT A MINOR CHANGE IN TROUGH MOVEMENT CAN
KEEP THE MOISTURE IN THE CWA.  SPC HAS OUTLOOK FOR SEVERE...WHICH
LOOKS REASONABLE.

.SUNDAY AND MONDAY...GFS AND EC SUGGEST A COLD FRONT PASSAGE ON
SUNDAY.  MONDAY MAY BE A DOSWELL DAY2 TYPE OF DAY WITH A TROUGH
PASSING OVER THE REGION. GFS HAS OVER 2000 J/KG OF CAPE ON THE
PLAINS MONDAY AFTERNOON.  STILL TOO EARLY TO BE SPECIFIC...BUT WILL
HAVE TO WATCH FOR THE POTENTIAL FOR SOME SEVERE STORMS.

.TUESDAY AND WEDNESDAY...FLOW ALOFT BECOMES MORE ZONAL WITH A WEAK
MEAN RIDGE OVER COLORADO.  THE GFS AND EC MAINTAIN A DRY LINE
SOMEWHERE NEAR THE KANSAS AND COLORADO BORDER.  GFS IS MORE MOIST
FURTHER WEST AS THE TROUGH ON TUESDAY IS STRONGER.  WILL LEAN
TOWARDS THE EC AND ENSEMBLE MEANS WHICH TENDS TO KEEP MOISTURE
FURTHER EAST.  --PGW--

&&

.AVIATION...
AVIATION CONCERNS THIS AFTERNOON AND EVENING ARE GUSTY SOUTHERLY
WINDS AND THUNDERSTORMS IN THE VICINITY OF KCOS AND KPUB. THE
THUNDERSTORM THREAT WILL END AROUND 9 PM. THERE IS A GOOD
POSSIBILITY THAT THERE WILL BE A STRATUS DECK ACROSS THE I 25
CORRIDOR TOMORROW MORNING.  ONCE THE INVERSION BREAKS TOMORROW
AFTERNOON THE WINDS WILL BECOME GUSTY AGAIN. CERU

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/06
Hazardous weather outlook, May 26, 6:53 AM MDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MDT WED MAY 26 2010

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF
SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE
FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT
FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER
THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY
AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS.
AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND
INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE
THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR
EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT
WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING
THUNDERSTORMS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF
SOUTHEAST COLORADO.

34/88

In the hours before

Local storm report, May 26, 5:42 PM MDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 ENE BLENDE            38.27N 104.45W
05/26/2010  E1.75 INCH       PUEBLO             CO   PUBLIC

&&

PGW
Special weather statement, May 26, 6:03 PM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
603 PM MDT WED MAY 26 2010

COZ099-270030-
SPRINGFIELD VICINITY/BACA COUNTY-
603 PM MDT WED MAY 26 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WESTERN BACA COUNTY IN SOUTHEAST COLORADO
   THIS INCLUDES...SPRINGFIELD.

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PRITCHETT...OR 16 MILES
SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT
10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRITCHETT.
  VILAS.
  SPRINGFIELD.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ROSE
Special weather statement, May 26, 8:10 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
810 PM MDT WED MAY 26 2010

COZ084-085-270245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
810 PM MDT WED MAY 26 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO
   THIS INCLUDES...COLORADO SPRINGS.

AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CENTRAL COLORADO SPRINGS...OR NEAR COLORADO
SPRINGS...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  FALCON.
  BLACK FOREST.
  PEYTON.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ROSE
Local storm report, May 26, 8:52 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
852 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             3 NNE FALCON            38.96N 104.60W
05/26/2010  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

EPETERSE
Local storm report, May 26, 9:22 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
922 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             5 NNW PETERSON AFB      38.89N 104.74W
05/26/2010  E0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0815 PM     HAIL             5 NNW PETERSON AFB      38.89N 104.73W
05/26/2010  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

0915 PM     HAIL             4 NNW SCHRIEVER AFB     38.85N 104.54W
05/26/2010  E1.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&

EPETERSE
Local storm report, May 26, 9:30 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
930 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             4 N SCHRIEVER AFB       38.86N 104.52W
05/26/2010  E1.25 INCH       EL PASO            CO   AMATEUR RADIO

&&

EPETERSE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:27 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 26, 8:51 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.